# SDR SWAA2024031352107

- Difficulty date: February 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN STR 5L TO STR 6L FWD GALLEY AND LAV 2024-123220<[01] PERFORMED REPAIR ON FRAME IAW EA M-22-153-0124.;[02] CORRECTED STEP 1. PERFORMED REPAIR ON FRAME IAW EA M-22-153-0144. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] CORRECTED STEP 2. PERFORMED REPAIR ON FRAME IAW EA M-22-153-01244. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[04] PERFORMED REPAIR ON FRAME IAW EA M-22-153-01244. ?SEE INDIVIDUAL SIGNOFFS BELOW?.
